New Mexico, 2009

Hail in New Mexico, July 19, 2009

July 19, 2009 · NWS ABQ · 1 event in 1 county or zone

Strong northwest flow aloft combined with sufficient low level moisture allowing for the development of isolated severe weather across the central high plains.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

Strong northwest flow aloft combined with sufficient low level moisture allowing for the development of isolated severe weather across the central high plains.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jul 19, 2:11 PM MST, 3 hours 19 minutes earlier.

Area forecast discussion, Jul 19, 2:11 PM MST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
311 PM MDT SUN JUL 19 2009

.DISCUSSION...
MAIN FOCUS FOR THE SHORT TERM WILL BE THE THREAT FOR STRONG TO
SEVERE THUNDERSTORMS OVER THE NORTHEAST AND EASTERN PLAINS THE
REMAINDER OF THIS AFTERNOON AND EVENING. SEVERE THUNDERSTORM WATCH
#604 REMAINS IN EFFECT UNTIL 03Z /9PM/. MAIN THREAT WITH THESE
STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. ANY SLOW MOVING OR
TRAINING STORMS WILL CREATE HEAVY DOWNPOURS AND THE POTENTIAL FOR
LOCALIZED FLASH FLOODING ESPECIALLY OVER AREAS THAT RECEIVED HEAVY
RAINFALL YESTERDAY. ACTIVITY WILL CONTINUE TO DEVELOP OFF THE
HIGHER TERRAIN IN NORTHWEST FLOW ALOFT. STEERING FLOW WILL MOVE
STORMS GENERALLY IN A SOUTHEAST FASHION WITH ACTIVITY SPREADING
EASTWARD THIS EVENING. THERE IS STILL SOME UNCERTAINTY AS TO HOW
LONG THE STORMS CAN MAINTAIN UPDRAFTS DUE TO WARMER 700 MB /MID
LEVEL/ TEMPS IN PLACE. FURTHER WEST...SCATTERED HIGH BASED SHOWERS
AND THUNDERSTORMS WILL BE COMMON OVER THE CENTRAL WEST WITH A
THREAT FOR DOWNBURST WINDS BUT LITTLE RAINFALL. ALL ACTIVITY
SHOULD TAPER OFF BY MIDNIGHT.

UPPER HIGH TO REMAIN NEAR THE FOUR CORNERS REGION OVER THE NEXT
SEVERAL DAYS KEEPING A PERSISTENT NORTHWEST FLOW ALOFT ALONG WITH
PERIODIC BACKDOOR COLD FRONTAL INTRUSIONS. THIS WILL KEEP CHANCES
FOR SHOWERS AND THUNDERSTORMS UP FROM THE CENTRAL MOUNTAIN CHAIN
TO THE EASTERN PLAINS WHERE THE THREAT FOR MORE SEVERE WEATHER IS
POSSIBLE. THIS PATTERN WILL LIMIT BENEFICIAL MOISTURE FROM WESTERN
LOCALES BUT CERTAINLY COULD STILL SEE ADDITIONAL HIGH BASED
AFTERNOON AND EVENING SHOWERS/STORMS. THERE IS STILL SOME SIGNAL
IN THE MEDIUM TO LONG RANGE MODELS OF THE RIDGE POTENTIALLY
WEAKENING A BIT OR SHIFTING EAST WHICH COULD AID IN THE RETURN OF
SOME MOISTURE TO WESTERN SECTIONS. THIS PATTERN SHIFT IS STILL
SOMEWHAT UNCERTAIN AND WILL KEEP PREVIOUS FORECAST OF HIGHER POPS
OVER WESTERN LOCALES INTACT.

IMPORTANT NOTE...EFFECTIVE WEDNESDAY JULY 22ND AT 300 PM MDT...THE
NATIONAL WEATHER SERVICE IN ALBUQUERQUE WILL ISSUE PUBLIC FORECASTS
AND WARNING PRODUCTS USING NEW ZONE BOUNDARIES. FOR FURTHER DETAILS...
PLEASE REFER TO HTTP://WWW.SRH.NOAA.GOV/ABQ/ZONES/2009PUBLICZONES.PHP
/USE LOWER CASE LETTERS/.

KW

&&

.AVIATION...
SCATTERED THUNDERSTORMS WILL LIKELY FORM CLUSTERS AND LINES AS THEY
TRACK SOUTH AND SOUTHEASTWARD THIS AFTERNOON AND EVENING ALONG AND
EAST OF THE CENTRAL MOUNTAIN CHAIN AND ALSO IN THE WEST CENTRAL AND
SW MOUNTAINS. CONVECTION WILL BE SPOTTIER ELSEWHERE AND LEAST LIKELY
OVER THE FOUR CORNERS. THANKS TO A SHORTWAVE CROSSING ALONG AND EAST
OF THE CENTRAL MOUNTAIN CHAIN IN NORTHWEST FLOW ALOFT AND SOME LOW
LEVEL SOUTHERLY FLOW...SHEAR AND INSTABILITY PROFILES WILL PROVIDE THE
POTENTIAL FOR SEVER STORMS TO DEVELOP UNTIL AROUND 03Z IN THE
EAST...INCLUDING THE VICINITY OF KCVN...KTCC...KLVS...KRTN AND KCAO.
STORMS WILL LINGER LONGEST ON THE FAR EASTERN PLAINS. MEANWHILE...
RELATIVELY DRY LOW LEVEL AIR AND INVERTED V ATMOSPHERIC SOUNDING
PROFILES FROM ALBUQUERQUE NORTHWESTWARD WILL RESULT IN SOME VIRGA
AND A FEW DRIER THUNDERSTORMS WITH THE POTENTIAL FOR DRY MICROBURSTS
TO PRODUCE ERRATIC WIND GUSTS UP TO 45KT. A SIMILAR COVERAGE
PATTERN OF THUNDERSTORMS IS EXPECTED MONDAY...AND ADDITIONAL SEVERE
THUNDERSTORMS WILL BE POSSIBLE ON THE EASTERN PLAINS AS A BACK DOOR
COLD FRONT ENTERS FROM THE NORTHEAST LATE IN THE DAY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 44

&&

.FIRE WEATHER...
THROUGH THE COMING WORK WEEK...THE CENTER OF THE 500 MB HIGH
PRESSURE RIDGE IS EXPECTED TO WOBBLE BETWEEN ARIZONA...NEVADA AND
UTAH. THIS WILL ALLOW NORTH AND NORTHWEST FLOW ALOFT TO PERSIST
OVER NM WITH REPEATED BACK DOOR COLD FRONTS DROPPING INTO THE
STATE FROM THE NORTHEAST. THIS PATTERN WILL SUPPORT DAILY ROUNDS
OF SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN...AND ALSO OVER THE SW MOUNTAINS WHERE A
MODEST TONGUE OF SUBTROPICAL MOISTURE WILL REMAIN TRAPPED UNDER
THE RIDGE. ELSEWHERE...CONVECTION WILL BE MORE ISOLATED WITH THE
LOWEST PROBABILITIES OVER THE FOUR CORNERS. DEWPOINTS WILL REMAIN
LOW ENOUGH FROM ALBUQUERQUE NORTHWESTWARD FOR A MIXTURE OF WET AND
DRY STORMS...SOME VIRGA AND DRY MICROBURSTS WITH THE POTENTIAL FOR
ERRATIC WIND GUSTS TO PEAK AROUND 50 MPH. MEANWHILE...THANKS TO
SHORTWAVES CROSSING ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN
IN NORTHWEST FLOW ALOFT AND SOME LOW LEVEL SOUTHERLY FLOW...SHEAR
AND INSTABILITY PROFILES WILL PROVIDE THE POTENTIAL FOR SEVERE
STORMS TO DEVELOP BOTH THIS AFTERNOON AND EVENING AND MONDAY
AFTERNOON AND EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN
CHAIN EASTWARD. MONDAYS CONVECTION WILL BE ENHANCED BY A BACKDOOR
COLD FRONT THAT WILL ENTER FROM THE NORTHEAST LATE IN THE DAY.

MODELS ARE INCONSISTENT WITH THE STRENGTH AND TIMING OF MONDAY
NIGHTS FRONT...BUT IT LOOKS LIKE THE FRONT WILL PUSH THROUGH GAPS IN
THE CENTRAL MOUNTAIN CHAIN LATE MONDAY NIGHT INTO TUESDAY MORNING
AND HELP TO ENHANCE LOW LEVEL MOISTURE UP TO THE CONTINENTAL DIVIDE.
THUS...LOOK FOR AN UPTICK IN CONVECTION FROM THE CONTINENTAL DIVIDE
EASTWARD TUESDAY AND ANOTHER ACTIVE DAY ON WEDNESDAY AS MOISTURE
RECYCLES. DEPENDING ON WHERE THE UPPER HIGH WOBBLES DURING THE
MIDDLE AND LATTER HALF OF THE WEEK...STEERING FLOW COULD SHIFT TO A
NORTHEAST TO SOUTHWEST DIRECTION WHICH WOULD MAKE THE RIO GRANDE
VALLEY MORE ACTIVE AT TIMES.

44

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  65  98  64  97 /   0  10  10  10
GALLUP..........................  55  92  55  91 /  10  20  10  10
GRANTS..........................  58  92  57  91 /  10  20  10  10
GLENWOOD........................  60  97  61  98 /  20  20  20  10
CHAMA...........................  52  85  50  83 /  10  30  20  10
LOS ALAMOS......................  58  92  56  87 /  10  20  20  20
RED RIVER.......................  48  77  49  74 /  20  40  30  20
TAOS............................  53  91  52  86 /  20  20  20  20
SANTA FE........................  58  93  56  89 /  20  20  20  20
SANTA FE AIRPORT................  62  95  62  91 /  20  20  20  20
ESPANOLA........................  56  98  57  93 /  10  20  20  10
ALBUQUERQUE HEIGHTS.............  69  98  69  93 /  10  10  10  10
ALBUQUERQUE VALLEY..............  67 100  67  96 /  10  10  10  10
ALBUQUERQUE FOOTHILLS...........  67  96  67  92 /  10  10  20  10
ALBUQUERQUE WEST MESA...........  67  99  67  95 /  10  10  10  10
SOCORRO.........................  73 100  72  96 /  10  10  20  10
SANDIA PARK/CEDAR CREST.........  59  88  58  85 /  20  20  20  20
MORIARTY/ESTANCIA...............  57  93  60  88 /  20  20  20  20
CARRIZOZO.......................  64  95  65  93 /  30  20  20  20
RUIDOSO.........................  57  85  59  83 /  30  20  20  20
RATON...........................  57  91  56  84 /  30  30  30  20
LAS VEGAS.......................  52  89  51  83 /  30  30  40  20
ROY.............................  56  91  58  83 /  30  30  40  20
CLAYTON.........................  62  93  62  84 /  30  30  40  20
SANTA ROSA......................  65  95  65  92 /  40  30  30  20
TUCUMCARI.......................  62  97  62  92 /  50  30  40  20
FORT SUMNER.....................  64  96  65  92 /  40  30  40  20
CLOVIS..........................  63  93  64  90 /  50  30  40  10
PORTALES........................  64  95  64  92 /  50  30  40  10
ROSWELL.........................  67 101  69  97 /  30  20  20  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

17/44
Hazardous weather outlook, Jul 19, 1:30 PM MST, 4 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
230 PM MDT SUN JUL 19 2009

NMZ001>021-026-201200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
230 PM MDT SUN JUL 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE NORTHEAST
HIGHLANDS...NORTHEAST AND EASTERN PLAINS UNTIL 9 PM. SCATTERED
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
EARLY EVENING. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE
HAIL. HEAVY DOWNPOURS FROM SLOW MOVING THUNDERSTORMS MAY PRODUCE
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
THE EAST CENTRAL TO NORTHEASTERN PLAINS OF NEW MEXICO AGAIN ON MONDAY
AND TUESDAY. DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL WILL
BE THE MAIN THREATS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE...OR BY CALLING
1-888-386-7637.

KW

In the hours before

Special weather statement, Jul 19, 3:05 PM MST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
405 PM MDT SUN JUL 19 2009

NMZ005-192245-
NORTHEAST HIGHLANDS-
405 PM MDT SUN JUL 19 2009

...STRONG THUNDERSTORM MOVING OVER WEST CENTRAL COLFAX COUNTY...

AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 9 MILES NORTH OF CIMARRON.
MOVEMENT WAS SOUTH AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CIMARRON AND PHILMONT
SCOUT RANCH.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
Special weather statement, Jul 19, 3:49 PM MST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
449 PM MDT SUN JUL 19 2009

NMZ010-015-192315-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-
449 PM MDT SUN JUL 19 2009

...STRONG THUNDERSTORM MOVING OVER CENTRAL SOCORRO COUNTY...

AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 14 MILES EAST OF ESCONDIDA.
MOVEMENT WAS SOUTHEAST AT 5 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL SOCORRO
COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

40
Special weather statement, Jul 19, 4:10 PM MST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 PM MDT SUN JUL 19 2009

NMZ011-012-192345-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
510 PM MDT SUN JUL 19 2009

...STRONG THUNDERSTORM MOVING OVER FAR WESTERN GUADALUPE COUNTY...

AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 18 MILES NORTH OF VAUGHN.
MOVEMENT WAS SOUTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE MILAGRO...PASTURA AND
PINTADA.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR NORTHEASTERN NEW MEXICO.

40
Special weather statement, Jul 19, 4:10 PM MST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
510 PM MDT SUN JUL 19 2009

NMZ005-192345-
NORTHEAST HIGHLANDS-
510 PM MDT SUN JUL 19 2009

...STRONG THUNDERSTORMS MOVING OVER COLFAX COUNTY...

AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES WEST OF RATON. MOVEMENT
WAS SOUTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RATON...RATON CREWS
AIRPORT AND SUGARITE.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THESE STORMS MOVE THROUGH THE
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR NORTHEASTERN NEW MEXICO.
Special weather statement, Jul 19, 4:12 PM MST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
512 PM MDT SUN JUL 19 2009

NMZ007-192345-
FAR NORTHEAST PLAINS-
512 PM MDT SUN JUL 19 2009

...STRONG THUNDERSTORMS MOVING OVER UNION COUNTY...

AT 508 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER. THE FIRST STORM WAS 19 MILES
NORTHWEST OF KENTON. THE SECOND STORM WAS 18 MILES NORTHWEST OF
CLAYTON. MOVEMENT WAS SOUTH AT 5 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE HIGHWAY 456...HIGHWAY
370...MOUNT DORA AND SENECA.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR NORTHEASTERN NEW MEXICO.

GUYER
Special weather statement, Jul 19, 4:47 PM MST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
547 PM MDT SUN JUL 19 2009

NMZ011-015-200015-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-LOWER RIO GRANDE VALLEY-
547 PM MDT SUN JUL 19 2009

...STRONG THUNDERSTORM MOVING OVER SOUTHEAST SOCORRO COUNTY...

AT 546 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES WEST OF BINGHAM.
MOVEMENT WAS SOUTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL
SOCORRO COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

40

The radar

The Cannon AFB radar (KFDX), 132 km away, was scanning. The volume nearest the first event began at 00:29 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Guadalupe

When
July 19, 5:30 PM MST
Where
Guadalupe County, 12 mi SE of Vaughn
Measured
1 in hail
Reported by
NWS Employee
Coordinates
34.477, -105.051

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2009Every state in 2009This day in weather historyWarnings in New Mexico, July 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 173051.